English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the K-theory of graph C*-algebras

MPS-Authors
/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235110

Cornelissen,  Gunther
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235726

Lorscheid,  Oliver
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Marcolli, M., Cornelissen, G., & Lorscheid, O. (2008). On the K-theory of graph C*-algebras. Acta Applicandae Mathematicae, 102(1), 57-69. doi:10.1007/s10440-008-9208-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-28D2-2
Abstract
There is no abstract available